Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2011 (2011), Article ID 484272, 10 pages
http://dx.doi.org/10.1155/2011/484272
Research Article

Simultaneous Inference on All Linear Combinations of Means with Heteroscedastic Errors

1Department of Statistics, University of Central Florida, Orlando, FL 32816, USA
2School of Nursing, University of Alabama at Birmingham, Birmingham, AL 35294, USA

Received 22 May 2011; Accepted 8 August 2011

Academic Editor: Alan M. Polansky

Copyright © 2011 Xin Yan and Xiaogang Su. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin Yan and Xiaogang Su, “Simultaneous Inference on All Linear Combinations of Means with Heteroscedastic Errors,” Journal of Probability and Statistics, vol. 2011, Article ID 484272, 10 pages, 2011. doi:10.1155/2011/484272